# SDR CA091005013

- Difficulty date: October 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bolt
- Part number: 761891AN440A
- Condition: Corroded
- Location: Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED REBUILD OF THE LANDING GEAR, THE LT GEAR TRUNNION WAS REMOVED FROM THE ACFT. THE RETAINING BOLT HOLDING THE AFT PIN INTO THE TRUNNION WAS FOUND TO BE CORRODED AND TWISTED.  BOLT IS MISSING MATERIAL FROM THE HEAD FOR ABOUT A 1/4 INCH DOWN THE SHANK. THE BOLT WAS REPLACED AS PART OF THE REBUILD. IPC FIGURE 25 ITEM NR50.
